MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22123-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2025, during insertion the doctor found the swg tip kinked during to the patient.The swg can't be inserted into ars." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the customer returned one guidewire assembly for analysis.The arrow raulerson syringe (ars) and 18ga introducer needle were not returned.Signs of use in the form of biological material were observed inside the guidewire tubing.Visual examination of the guidewire revealed one kink.This kink resulted in the j-bend being slightly misshapen.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.Visual analysis could not be performed on the ars/18ga introducer needle subassembly, as they were not returned.The kink on the guidewire measured 571mm from the proximal weld.The overall length of the guidewire measured 600mm, which is within the specification limits of 596mm - 604mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.84mm , which is within the specification limits of 0.838mm - 0.877mm per the guidewire product drawing.Functional testing was performed per the instructions for use (ifu) provided with this kit.The ifu states , "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The guidewire was inserted into a lab inventory ars/18ga introducer needle subassembly.Resistance was encountered at the location of the kinking.However, the undamaged portion of the guidewire was able to pass with no issue.Functional analysis could not be performed on the actual ars/introducer needle involved with this complaint, as they were not returned.A manual tug test confirmed that both guidewire welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The customer report of a kinked guidewire was confirmed through investigation of the returned sample.Visual analysis of the guidewire revealed that it was kinked.Despite this, the guidewire passed all relevant dimensional and functional requirements.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, the failure appears consistent with damage due to undue force applied during insertion; however, without the ars also returned for analysis, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports.
 
Event or Problem Description
It was reported that " on (b)(6) 2025, during insertion the doctor found the swg tip kinked during to the patient.The swg can't be inserted into ars." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23199274
Report Number3006425876-2025-00897
Device Sequence Number9139666
Product Code FOZ
UDI-Device Identifier00801902102188
UDI-Public(01)00801902102188(11)240703(17)260513(10)71F24F1171(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Catalogue NumberCS-22123-F
Device Lot Number71F24F1171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown